RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Safin, Eldar Maratovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:195
Abstract pages:971
Full texts:321
References:72
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 13.12.1983
E-mail:

http://www.mathnet.ru/eng/person42724
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. K. B. Sabitov, E. M. Safin, “The inverse problem for a mixed-type parabolic-hyperbolic equation in a rectangular domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 4,  55–62  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:4 (2010), 48–54  scopus
2. K. B. Sabitov, E. M. Safin, “The Inverse Problem for an Equation of Mixed Parabolic-Hyperbolic Type”, Mat. Zametki, 87:6 (2010),  907–918  mathnet  mathscinet; Math. Notes, 87:6 (2010), 880–889  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020